# SDR C2XA00IA102

- Difficulty date: April 10, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 12006158003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS AIRLINES C-CHECK, FOUND CARGO BAY CENTER FLOOR SUPPORT CORRODED.  REMOVED AND REPLACED CENTER FLOOR SUPPORT IAW SRM 51-40-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
